# SDR SWAA2015111246012

- Difficulty date: November 5, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR HOOK UP DOOR CUT OUT SKIN CRACKED AT BS 520+7, LOWER LT SIDE.  REPAIRED SKIN IAW EA.
